# SDR USAA001806

- Difficulty date: October 25, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEELBEAM ANGLE CORRODED .750 INCH BY 64 INCHES, LOWER KEEL BEAM LEFT ANGLE STATION 663 TO 727.  CORROSION LEVEL 1.  REMOVED CORROSION PER SRM 51-10-1.  (M)
